RUS  ENG
Полная версия
ЖУРНАЛЫ // Journal of Physics A: Mathematical and Theoretical // Архив

J. Phys. A, 2025, том 58, выпуск 2, 25212, 31 стр. (Mi jpha49)

Эта публикация цитируется в 2 статьях

Random eigenvalues of graphenes and the triangulation of plane

Artur Billea, Victor Buchstaberbc, Simon Costed, Satoshi Kurikie, Evgeny Spodareva

a UlmUniversity, Ulm, Germany
b Steklov Mathematical Institute RAN, Moscow, Russia
c HSE University International Laboratory of Algebraic Topology and Its Application, Moscow, Russia
d LPSM—Université Paris-Cité, Paris, France
e The Institute of Statistical Mathematics, Tokyo, Japan

Поступила в редакцию: 05.09.2024
Исправленный вариант: 20.11.2024
Принята в печать: 13.12.2024

Язык публикации: английский

DOI: 10.1088/1751-8121/ad9efb


ArXiv: 2306.01462


© МИАН, 2025